RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 101, Issue 2  


On Some Matrix Analogs of the Little Fermat Theorem
A. N. Abyzov, I. I. Mukhametgaliev
163
Normed Space Structure on a Busemann $G$-Space of Cone Type
P. D. Andreev
169
Description of Normal Bases of Boundary Algebras and Factor Languages of Slow Growth
A. Ya. Belov, A. L. Chernyatiev
181
Triviality of Bounded Solutions of the Stationary Ginzburg–Landau Equation on Spherically Symmetric Manifolds
S. S. Vikharev, A. G. Losev
186
Uniqueness Theorem for Multiple Franklin Series
G. G. Gevorkyan
199
On Two Problems Related to Associators of Moufang Loops
I. B. Gorshkov, A. N. Grishkov, A. V. Zavarnitsine
211
Positive Definiteness of a Family of Functions
V. P. Zastavnyi
215
Specific Features of the Study of Nonautonomous Differential Equations with Exponential-Type Matrices
Yu. A. Konyaev, D. A. Maslov
226
On Simplices in Diameter Graphs in $\mathbb R^4$
A. B. Kupavskii, A. A. Poljanskij
232
Existence of Three Nontrivial Solutions of an Elliptic Boundary-Value Problem with Discontinuous Nonlinearity in the Case of Strong Resonance
V. N. Pavlenko, D. K. Potapov
247
Mean Oscillation Modulus and Number-Theoretic Grid Quadrature Formulas
E. A. Sevast'yanov
262
Sets with at Most Two-Valued Metric Projection on a Normed Plane
A. A. Flerov
286
On Fully Inert Subgroups of Completely Decomposable Groups
A. R. Chekhlov
302

Brief Communications
Blow-Up of Positive Solutions of a Second-Order Semilinear Elliptic Equation with Lower Derivatives and with Singular Potential
Sh. G. Bagyrov, K. A. Gulieva
313
Local Dynamics of a Second-Order Differential-Difference Equation with Large Delay at the First Derivative
I. S. Kashchenko
318

Papers published in the English version of the journal
Quadratic Dissipative Evolution of Gaussian States with Drift
A. E. Teretenkov
341–351
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019